Matematički vesnik
how to cite this article
share this article


  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:0
  • full-text downloads in 30 days:0


article: 1 from 1  
2011, vol. 63, iss. 2, pp. 87-92
On Vitali sets and their unions
Department of Mathematics, Linkoping University, Linkoping, Sweden
Keywords: Vitali set; Baire property
It is well known that any Vitali set on the real line R does not possess the Baire property. In this article we prove the following: Let S be a Vitali set, Sr be the image of S under the translation of R by a rational number r and Ƒ= {Sr : r is rational}. Then for each non-empty proper subfamily Ƒ' of Ƒ the union UƑ' does not possess the Baire property.
Engelking, R. (1989) General topology. Berlin: Heldermann Verlag
Kuratowski, K. (1966) Topology. New York - London: Academic press, vol. 1
Vitali, G. (1905) Sul problema della mesura dei gruppi di punti di una retta. Bologna


article language: English
document type: Original Scientific Paper
published in SCIndeks: 27/04/2011

Related records

No related records